Образец цитирования:
С. В. Конягин, “Аддитивная проблема с дробными степенями”, Матем. заметки, 73:4 (2003), 633–636; Math. Notes, 73:4 (2003), 594–597
Yuuya Yoshida, “Asymptotic and non-asymptotic results for a binary additive problem involving Piatetski-Shapiro numbers”, Journal of Number Theory, 2024
Guang-Liang Zhou, Yingchun Cai, “On a Conjecture of Petrov and Tolev Related to Chen's Theorem”, Bull. Malays. Math. Sci. Soc., 47:4 (2024)
Raymond Luo, Gang Yu, “A ternary additive problem involving fractional powers”, Involve, 15:4 (2022), 629
Yu G., “On a Binary Additive Problem Involving Fractional Powers”, J. Number Theory, 208 (2020), 101–119
Wenbin Zhu, “A binary additive problem with fractional powers”, Int. J. Number Theory, 14:01 (2018), 221
Ж. Х. Петров, Д. И. Толев, “Об одном уравнении включающем дробные степени с одной простой и одной почти простой переменными”, Теория чисел и приложения, 2, К 80-летию со дня рождения профессора Анатолия Алексеевича Карацубы, Совр. пробл. матем., 24, МИАН, М., 2017, 46–65; Zh. Kh. Petrov, D. I. Tolev, “On an Equation Involving Fractional Powers with One Prime and One Almost Prime Variables”, Proc. Steklov Inst. Math., 298, suppl. 1 (2017), 38–56
Władysław Narkiewicz, Springer Monographs in Mathematics, Rational Number Theory in the 20th Century, 2012, 195
Kumchev A. V., “A binary additive equation involving fractional powers”, Int. J. Number Theory, 5:2 (2009), 281–292
Balanzario E. P., Garaev M. Z., Zuazua R., “Exceptional set of a representation with fractional powers”, Acta Math. Hungar., 114:1-2 (2007), 103–115
Garaev M. Z., Kueh K.-L., “On cardinality of sumsets”, J. Aust. Math. Soc., 78:2 (2005), 221–226